Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have been suffering from a burning sensation in my hest up to my ears

I have been suffering from a burning sensation in my hest up to my ears an in my throat they seem to belive that it is all anxiety related but i also suffer from acid reflux it is driving me crazy can any body help
Asked On : Mon, 3 May 2010
Answers:  2 Views:  472
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
welcome to healthcaremagic
if you are having persistent acid reflux please consult gastrenterologist and get a check up and get tests done as advised upper g i endoscopy may be required for proper diagnosis and treatment
for the time being take non spicy easily digestible food in regular intervals .take domstal tab 10 mg three times a day[8hrly]. peptard tab once daily in morning
and take trikka 0.25 mg tab 1 tab at bed time
Answered: Sun, 6 Nov 2011
I find this answer helpful
  Anonymous's Response
If your symptoms are associated with nausea, vomiting, or upper stomach discomfort, belching, burping, then do would have more of the acidity problem than anxiety. Anxiety can also precipitate gastritis and make problems worse. If you suffer from anxiety take treatment.
Answered: Wed, 2 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor